# SDR SIMA20120503004

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 19,630 hours, 17,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100509
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE FLIGHT ATTENDANT CONTROL PANEL EMERGENCY LIGHT CONTROL BUTTON INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT CONTROL PANEL IAW EMB 145 AMM 25-27-09-000-801-A AND 25-27-09-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
